Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

10schick

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 10schick

  • Rank
    New Member
  1. 10schick

    Day 7

    hey guys! so it's day 7 of me on Accutane (Claravis) and I just finished my first week!! I do have some updates. Side Effects: -dry, cracked lips (especially the edges get cracked and I can't open my mouth wider than a certain point or it hurts!!) -tiny bit of dry eye, maybe bc of my contacts -I got a slight rash on my right arm the other day, and I just put Cortizone 10 cream on it (get it at a local drugstore, walmart, wherever) and it went away in a few hours So yah thats about it.
  2. 10schick

    Day 4

    Hey everyone! So it's day 4 of me being on once a day, 30 mg of Claravis. And so far, I am not seeing any side effects, which is a good thing, right? I feel like I should be getting the chapped lips at least by now but hey maybe not. And not really any difference in acne or oil or anything really. If anything, I feel a little tired but that maybe just because I had some busy last couple days so it may not even be Accutane related. And a thing about my dosage, my derm started me out on a half
  3. 10schick

    Day 1!

    Oh and I forgot to mention, they charged me $322 for the medicine WITH insurance!!! Omigosh I couldn't believe it!! So keep that in mind if you're planning on going on this- it is not cheap!! This better work because $322 every month is not user friendly!
  4. 10schick

    Day 1!

    Hey guys!! So I went to my derm today and he gave me my prescription! So this what was prescribed: Brand: Claravis Dose: 30 mg How to take pill: Take 1 pill (I'm taking mine in the morning) once a day after a meal Since it's only day 1, I obviously don't see any side effects yet I'm kinda curious to see when people really start noticing the side effects and the initial breakout, anyone know about this? So yah, I'll keep you guys updated on how I'm doing, I really hope this works for
  5. ^^^ Its completely normal to get rashes on your arms and body while on accutane, its probably from dry, irritated skin. try using cortizone cream or an intense moisturizer
  6. 10schick

    Pre-Accutane

    Haha yah I can't wait to get started and finally get the skin I want! Good luck to you too!!
  7. 10schick

    Pre-Accutane

    Thanks for the wecome and I'm glad your finding results with natural remedies, my mom tried to make some for me but they just didn't seem to cut it! and I hope everything is going well and I will def keep you updated! good luck!
  8. 10schick

    Pre-Accutane

    Hey guys! So I’m about to start on Accutane on June 8 so 8 days from now. I’m pretty excited and nervous at the same time because I know it will work but at the same time, I’m so so scared of all the side effects but I wanna just get on it and get it done with! What I am especially kinda freaked out about is that I sometimes through out the day, get a tiny bit of anxiety (pretty mild) and it just kinda shows up for no reason. I really hope Accutane wont aggravate this :/ does anyone know anythin
×